CSpace
一类具有垂直传染与接种的DS-I-R传染病模型研究
焦建军1; 蔡绍洪1; 陈兰荪2
2008
Source Publication应用数学学报
ISSN0254-3079
Volume031Issue:006Pages:1089
Abstract本文研究了一类具有垂直传染与接种的疾病在多个易感群体中传播的DS-I-R传染病模型,得到了疾病流行的阈值.运用微分方程定性与稳定性理论分析了无病平衡点的局部稳定与全局渐近稳定性及存在唯一地方病平衡点与其全局渐近稳定性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46840
Collection中国科学院数学与系统科学研究院
Affiliation1.贵州财经大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
焦建军,蔡绍洪,陈兰荪. 一类具有垂直传染与接种的DS-I-R传染病模型研究[J]. 应用数学学报,2008,031(006):1089.
APA 焦建军,蔡绍洪,&陈兰荪.(2008).一类具有垂直传染与接种的DS-I-R传染病模型研究.应用数学学报,031(006),1089.
MLA 焦建军,et al."一类具有垂直传染与接种的DS-I-R传染病模型研究".应用数学学报 031.006(2008):1089.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[焦建军]'s Articles
[蔡绍洪]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[焦建军]'s Articles
[蔡绍洪]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[焦建军]'s Articles
[蔡绍洪]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.